Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Complementing maps, continuation and global bifurcation

Authors: P. M. Fitzpatrick, I. Massabó and J. Pejsachowicz
Journal: Bull. Amer. Math. Soc. 9 (1983), 79-81
MSC (1980): Primary 47H15, 35B32, 45G05
MathSciNet review: 699319
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. C. Alexander and Stuart S. Antman, Global and local behavior of bifurcating multidimensional continua of solutions for multiparameter nonlinear eigenvalue problems, Arch. Rational Mech. Anal. 76 (1981), no. 4, 339–354. MR 628173,
  • 2. J. C. Alexander and P. M. Fitzpatrick, The homotopy of certain spaces of nonlinear operators, and its relation to global bifurcation of the fixed points of parametrized condensing operators, J. Funct. Anal. 34 (1979), no. 1, 87–106. MR 551112,
  • 3. J. C. Alexander and J. A. Yorke, The implicit function theorem and the global methods of cohomology, J. Funct. Anal. 21 (1976), 330-339. MR 397772
  • 4. F. E. Browder, On continuity of fixed-points under deformations of continuous mappings, Summa Brazilia Math. 4 (1960), 183-190. MR 130683
  • 5. F. E. Browder and W. V. Petryshyn, Approximation methods and the generalized topological degree for non-linear mappings in a Banach space, J. Funct. Anal. 3 (1969), 217-245. MR 244812
  • 6. Jean Leray and Jules Schauder, Topologie et équations fonctionnelles, Ann. Sci. École Norm. Sup. (3) 51 (1934), 45–78 (French). MR 1509338
  • 7. I. Massabò and J. Pejsachowicz, On the connectivity properties of the solution set of parametrized families of compact vector fields, J. Funct. Anal. 59 (1984), no. 2, 151–166. MR 766486,
  • 8. L. Nirenberg, Topics in nonlinear functional analysis, Courant Inst. Lecture Notes, 1975. MR 488102
  • 9. P. H. Rabinowitz, Some global results for nonlinear eigenvalue problems, J. Funct. Anal. 7 (1971), 487-513. MR 301587
  • 10. W. L. Wendland, Elliptic systems in the plane, Monographs and Studies in Mathematics, vol. 3, Pitman (Advanced Publishing Program), Boston, Mass.-London, 1979. MR 518816

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 47H15, 35B32, 45G05

Retrieve articles in all journals with MSC (1980): 47H15, 35B32, 45G05

Additional Information


American Mathematical Society